Post Orgasmic Illness Syndrome (P.O.I.S.)

POIS Life Style => Lifestyle Diary and POIS Summaries => Topic started by: julius on April 29, 2020, 09:17:32 AM

Title: Negative effect of niacin on libido?
Post by: julius on April 29, 2020, 09:17:32 AM
I have experienced a massive drop in my libido lately that makes me a bit worried. I happened to have used niacin in the last few months a couple of times. Even though I doubt that niacin is the troublemaker, I am still curious to know your input. Could niacin affect ones libido in a negative manner? If not, what could be it? I am around 30 years old and I have never really experienced such a significant drop before. It has been like this for 3 months now.
Title: Re: Negative effect of niacin on libido?
Post by: Muon on April 29, 2020, 09:23:21 AM
What other symptoms aside from the libido changed?
Title: Re: Negative effect of niacin on libido?
Post by: julius on April 29, 2020, 09:24:25 AM
What other symptoms aside from the libido changed?

It's the only thing that has really changed.